# SDR REXA2015012500151

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 23,756 hours, 20,777 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE, MEL 32-30-01.  R & R OLEO EXTENSION PROX SWITCH BRACKET & NLG HARNESS.  OPERATIONS CHECKED GOOD.  PERFORMED LG EXTENSION RETRACTION CHECK GOOD IAW AMM 32-30-00, AMM 32-52-01 & AMM -32-61-25.  SEE NRWC N72759 FOR DETAILS.  THIS CLEARS DM 000364.  ACFT RETURNED NO OVERWEIGHT.  CREW DECLARED EMER.
